Epimorphisms, permutation identities and finite semigroups.
Semigroup forum, Tome 29 (1984), pp. 87-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
saturated semigroup, semigroup variety, epimorphisms, dominion, finite permutative semigroup
@article{SF_1984__29_134675,
author = {P.M. Higgins},
title = {Epimorphisms, permutation identities and finite semigroups.},
journal = {Semigroup forum},
pages = {87--98},
year = {1984},
volume = {29},
zbl = {0546.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1984__29_134675/}
}
P.M. Higgins. Epimorphisms, permutation identities and finite semigroups.. Semigroup forum, Tome 29 (1984), pp. 87-98. http://geodesic.mathdoc.fr/item/SF_1984__29_134675/